# SDR IPXA2022021178881

- Difficulty date: January 2, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,414 hours, 13,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Part number: 513CA01C102Y1
- Part serial: NA
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AUTOMATIC ACTIVATION OF EMERGENCY LIGHTING IN EVENT OF LOSS OF AC POWER DOES NOT WORK ALL OTHER EMERGENCY LIGHTING TEST WORK PROPERLYREMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-14 DID NOT FIX FAILURE TROUBLESHOOT IAW AMM 33-51-14 AND AWM 33-51-03 FOUND AC SERVICE BUS GND/ NORMAL SUPPLY CONTACTOR 1XX BAD REMOVED REPLACED AND OB CHECK GOOD CONTACTOR 1XX IAW AMM 24-42-11
